# SDR SWAA2022021459875

- Difficulty date: May 23, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 47,350 hours, 27,864 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B R/H FWD CORNER DELAMINATED 1.5' WIDE X 1.5'LONG . DAMAGED AREA HAS EROSION DAMAGE AT LEAST 4 PLYS DEEP. / REPAIR OF FWD R/H CORNER DELAMINATION 1.5'WIDE X 1.5'LONG OF PANEL 193B WAS ACCOMPLISHED ON DEFECT NO. N161084
